# SDR CA140916002

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 11,145 hours
- Engine: Allsn 250C47B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 23063393
- Condition: Making Metal
- Location: Engine
- Part time: 2,846 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE  MAKING METAL WHILE AIRCRAFT RUNNING ON GROUND. METAL FOUND ON BOTH THE UPPER AND LOWER MAGNETIC CHIP PLUG LOCATED ON ENGINE GEARBOX.
